Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Scientific and Statistical Computing (IJSSC)
International Journal of Scientific and Statistical Computing (IJSSC)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1339
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2020

SUBMISSION
March 31, 2021

NOTIFICATION
April 30, 2021

PUBLICATION
May 31, 2021

HOME   About IJSSC   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   IJSSC Publications   Subscribe IJSSC

CITATION ANALYSIS

IJSSC Citation Impact
(22 - 0) / 24 = 0.917

Refer to In-Process Citation Report for IJSSC for complete details.
 

ABSTRACTING & INDEXING

 
Google Scholar
Semantic Scholar
Academic Index
CiteSeerX
BibSonomy
 
FIND MORE
 

OPEN ACCESS LIBRARY

 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 8   ISSUE - 2    
Publication Date - December 2020      |       Pages - 18 - 30
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Comparison of Three Weibull Extensions; Generalized Gamma, Exponentiated Weibull, and Odd Weibull Distributions    
Nonhle Channon Mdziniso, Kahadawala Cooray    
Pages - 18 - 30     |    Revised - 31-10-2020     |    Published - 01-12-2020    
Full Text Available  (622.98KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles